# SDR AALA201805119011

- Difficulty date: May 10, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 10,026 hours, 3,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LIGHT LENS/COVER/BEZEL IS DAMAGED. SIGN DANGLING ON DOOR NEAR FLOOR. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT 4R DOOR PER AMM 25-23-45.
